# SDR ASMF200510009

- Difficulty date: October 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 58,076 hours, 27,980 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 39567851
- Part serial: DEC301
- Condition: Failed
- Location: Nlg Door
- Part time: 21,668 hours, 13,382 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT AS A CONSEQUENCE OF STRONG VIBRATION IN THE NOSE LANDING GEAR.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING MAINTENANCE REVISION, IT WAS DETECTED THAT THE NOSE LANDING GEAR DOOR DID NOT RISE.  THE NOSE LANDING GEAR DOOR LINKS WERE REPLACED IAW MM 32-22-01 AND NOSE LANDING GEAR DOOR TRIM WAS PERFORMED IAW MM 32-22-01, TESTED CORRECT.  THE OVERWEIGHT LANDING INSPECTION WAS PERFORMED IAW MM 05-50-00.  DURING OVERNIGHT CHECK, THE NOSE LANDING GEAR WAS TESTED IAW MM 32-22-00, BEING CORRECT.
